Veretennikov, AY (2019) On polynomial recurrence for reliability system with a warm reserve. Markov Processes and Related Fields, 25 (4). pp. 745-761. ISSN 1024-2953
Abstract
Conditions for positive and polynomial recurrence have been proposed for a class of reliability models of two elements with transitions from working state to failure and back. As a consequence, uniqueness of stationary distribution of the model is proved; the rate of convergence towards this distribution may be theoretically evaluated on the basis of the established recurrence.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © Polymat, Moscow 2019. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | reliability model; warm reserve; positive recurrence; polynomial recurrence; Lyapunov functions |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 21 Oct 2019 17:18 |
Last Modified: | 31 Jan 2020 12:20 |
Published Version: | http://math-mprf.org/ |
Status: | Published |
Publisher: | Polymat |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:151881 |